# SDR SWAA990466

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 STRINGER CLIPS CRACKED AT BS 663, STRINGERS 10L AND 10R.  REMOVED AND REPLACED CLIPS PER SRM.
